# SDR DHLA200800128

- Difficulty date: November 18, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46002
- Aircraft time: 91,143 hours, 28,454 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 50075381
- Part serial: AA40175
- Condition: Burned
- Location: Cabin
- Part time: 2,707 hours, 1,015 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN AFT OF CABIN AFTER LANDING.  REMOVED AND REPLACED CABIN AIR RECIRC FAN INSTALLED CABIN FAN TRANSFERED TO DMI LOG PER MEL21-16, PLACARD INSTALLED.  A/C WAS GROUNDED.
